# SDR AALA20170217013

- Difficulty date: February 16, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 73,119 hours, 8,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT CENTER JUMPSEAT IN GALLEY 4 IS INOPERATIVE.  REMOVED AND REPLACED THE BATTERY IAW AMM 25-64-01. OPS CHECKED GOOD.
